# SDR SIMA200224107

- Difficulty date: August 22, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - LEVEL 2 FINDING, RIGHT FORWARD SILL HAS CORROSION.  REPLACED RIGHT FORWARD SILL IAW EMB 145 51-40-02.  (M)
